Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Many topological abelian groups have dense divisible subgroups


Author: R. C. Hooper
Journal: Proc. Amer. Math. Soc. 23 (1969), 555-558
MSC: Primary 22.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0245717-X
MathSciNet review: 0245717
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Taqdir Husain, Introduction to topological groups, W. B. Saunders Co., Philadelphia, Pa.-London, 1966. MR 0200383
  • [2] E. Hewitt and K. Ross, Abstract harmonic analysis, Academic Press, New York, 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245717-X
Article copyright: © Copyright 1969 American Mathematical Society